English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2317736      Online Users : 42
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/24461

Title: A semi-analytical approach for radiation and scattering problems with circular boundaries
Authors: J.T. Chen;C.T. Chen;P.Y. Chen;I.L. Chen
Contributors: NTOU:Department of Harbor and River Engineering
Keywords: Null-field integral equation;Degenerate kernel;Fourier series;Helmholtz;Radiation;Scattering
Date: 2007-05-01
Issue Date: 2011-10-20T08:12:24Z
Publisher: Computer Methods in Applied Mechanics and Engineering
Abstract: abstract:In this paper, the radiation and scattering problems with circular boundaries are studied by using the null-field integral equations in conjunction with degenerate kernels and Fourier series to avoid calculating the Cauchy and Hadamard principal values. In implementation, the null-field point can be located on the real boundary owing to the introduction of degenerate kernels for fundamental solution. An adaptive observer system of polar coordinate is considered to fully employ the property of degenerate kernels. For the hypersingular equation, vector decomposition for the radial and tangential gradient is carefully considered. This method can be seen as a semi-analytical approach since errors attribute from the truncation of Fourier series. Neither hypersingularity in Burton and Miller approach nor the CHIEF concepts were required to deal with the problem of irregular frequencies. Four gains, well-posed model, singularity free, boundary-layer effect free and exponential convergence are achieved by using the present approach. A fast convergence rate in exponential order than algebraic one in BEM stems from the series expansions. Three examples were demonstrated to see the validity of the present formulation and show the better accuracy than BEM.
Relation: 196(25-28), pp.2751–2764
URI: http://ntour.ntou.edu.tw/handle/987654321/24461
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback